# SDR USAA050519

- Difficulty date: April 16, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1161201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SEAT TRACK CORRODED .25 INCH DIAMETER SPOT, RT OUTBOARD SEAT TRACK, FRAME 66.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-72-11.  CORROSION LEVEL 1, TASK NR JA-260-53500.  (M)
